Previous |  Up |  Next


multi-valued maps; $C_0$-semigroup; initial value problem under constraints; $R_\delta $-sets; periodic solutions; equilibria; control problem
$^{**}$ In the paper we will be concerned with the topological structure of the set of solutions of the initial value problem of a semilinear multi-valued system on a closed and convex set. Assuming that the linear part of the system generates a $C_0$-semigroup we show the $R_\delta $-structure of this set under certain natural boundary conditions. Using this result we obtain several criteria for the existence of periodic solutions for the semilinear system. As an application the problem of controlled heat transfer in an isotropic rigid body is considered.
[1] Aubin J.-P., Frankowska H.: Set-valued Analysis. Birkhäuser, 1990. MR 1048347 | Zbl 1168.49014
[2] Anichini G., Zecca P.: Multivalued differential equations in Banach spaces. An application in control theory. J. Optim. Theory and Appl. 21 (1977), 477-486. MR 0440144
[3] Bader R.: Fixed point theorems for compositions of set-valued maps with single-valued maps. Annales Universitatis Mariae Curie-Skłodowska, Vol. LI.2, Sectio A, Lublin, 1997, pp.29-41. MR 1666164 | Zbl 1012.47043
[4] Bader R.: The periodic problem for semilinear differential inclusions in Banach spaces. Comment. Math. Univ. Carolinae 39 (1998), 671-684. MR 1715457 | Zbl 1060.34508
[5] Ben-El-Mechaiekh H., Kryszewski W.: Equilibria of set-valued maps on nonconvex domains. Trans. Amer. Math. Soc. 349 (1997), 4159-4179. MR 1401763 | Zbl 0887.47040
[6] Bothe D.: Multivalued differential equations on graphs and applications. Ph. D. dissertation, Universität Paderborn, 1992. MR 1148288 | Zbl 0789.34013
[7] Conti G., Obukhovskii V., Zecca P.: On the topological structure of the solution set for a semilinear functional-differential inclusion in a Banach space. in: Topology in Nonlinear Analysis, K. Geba and L. Górniewicz (eds.), Polish Academy of Sciences, Institute of Mathematics, Banach Center Publications 35, Warszawa, 1996, pp.159-169. MR 1448435
[8] Deimling K.: Periodic solutions of differential equations in Banach spaces. Manuscripta Math. 24 (1978), 31-44. MR 0499551 | Zbl 0373.34032
[9] Deimling K.: Multivalued Differential Equations. de Gruyter, Berlin-New York, 1992. MR 1189795 | Zbl 0820.34009
[10] Diestel J.: Remarks on weak compactness in $L_1(\mu,X)$. Glasgow Math. J. 18 (1977), 87-91. Zbl 0342.46020
[11] Górniewicz L.: Topological approach to differential inclusions. in: Topological methods in differential equations and inclusions, A. Granas and M. Frigon (eds.), NATO ASI Series C 472, Kluwer Academic Publishers, 1995, pp.129-190. MR 1368672
[12] Hu S., Papageorgiou N.S.: On the topological regularity of the solution set of differential inclusions with constraints. J. Differential Equations 107 (1994), 280-290. MR 1264523 | Zbl 0796.34017
[13] Hyman D.M.: On decreasing sequences of compact absolute retracts. Fund. Math. 64 (1969), 91-97. MR 0253303 | Zbl 0174.25804
[14] Kamenskii M., Obukhovskii V., Zecca P.: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. de Gruyter, to appear. MR 1831201 | Zbl 0988.34001
[15] Martin R.: Nonlinear Operators and Differential Equations in Banach Spaces. Wiley, New York, 1976. MR 0492671 | Zbl 0333.47023
[16] Pavel N.: Invariant sets for a class of semi-linear equations of evolution. Nonlinear Anal. 1 (1977), 187-196. MR 0637080 | Zbl 0344.45001
[17] Prüss, J.: Periodic solutions of semilinear evolution equations. Nonlinear Anal. 3 (1979), 601-612. MR 0541871
[18] Shuzhong Shi.: Viability theorems for a class of differential-operator inclusions. J. Differential Equations 79 (1989), 232-257. MR 1000688 | Zbl 0694.34011
Partner of
EuDML logo